# SDR IPXA2021012364801

- Difficulty date: January 6, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 63,331 hours, 17,145 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE RIB STIFFENER IS CRACKED AT OUTBOARD END OF ACCESS PANEL 618FB.  REMOVED AND REPLACED CRACKED RT WING FIXED LEADING EDGE RIB STIFFENER AT OUTBOARD END OF ACCESS PANEL 618FB, IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
